skin-hair-icon
Skin redness
I have got red skin down near by anus. I applied dettol for the first time and then I am applying soframycin cream. Should I continue until better or do something else??
72 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Dermatologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dettol will cause bad irritation. You could be having fungal infection. Please see a nearby Dermatologist. Dr. Jolly Shah DNB Dermatologist Nurture Clinics Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.